MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL INJECTOR LUER LOCK N35C; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL INJECTOR LUER LOCK N35C; INTRAVASCULAR ADMINISTRATION SET
Model Number 515004
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Initial reporter phone #: unknown.Device manufacture date: unknown.Investigation summary: no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.
 
Event or Problem Description
It was reported that preparation coring occurred with a bd phaseal¿ injector luer lock n35c.The following information was provided by the initial reporter: the nurse that mixed the antibiotic saw after preparation a small piece (coring) in the bottle.She didn't give it to the patient.They used piperacillin/tazobactam 4g/0,5g from fresenius kabi.They didn't save the bottle and we didn't get sample.Only that it was prepared with phaseal protector and injector.

Brand Name
BD PHASEAL INJECTOR LUER LOCK N35C
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9812663
Report Number3003152976-2020-00116
Device Sequence Number19539926
Product Code ONB
UDI-Device Identifier30382905150044
UDI-Public30382905150044
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number515004
Device Catalogue Number515004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2020
Initial Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;